# SDR BAQA094260

- Difficulty date: May 4, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 2,004 hours
- Engine: Pwa PW206A
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: L341M10C1001
- Part serial: 157536
- Condition: Inoperative
- Location: Airspeed
- Part time: 268 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR LIGHTING DIM. REPLACED WITH SERVICABLE UNIT.  05/05/2004
